Cookies?
Library Header Image
LSE Research Online LSE Library Services

The structure of simple 'new economic geography' models (or, on identical twins)

Robert-Nicoud, Frederic (2005) The structure of simple 'new economic geography' models (or, on identical twins). Journal of Economic Geography, 5 (2). pp. 201-234. ISSN 1468-2702

Full text not available from this repository.
Identification Number: 10.1093/jnlecg/lbh037
Item Type: Article
Official URL: http://joeg.oxfordjournals.org/
Additional Information: © 2005 Oxford University Press
Subjects: H Social Sciences > HF Commerce
Sets: Research centres and groups > Centre for Economic Performance (CEP)
Departments > Geography and Environment
Date Deposited: 15 Sep 2008 11:28
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/16679

Actions (login required)

View Item View Item